# SDR HEEA079684

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,577 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 412310400101
- Part serial: NH5105
- Condition: Worn
- Location: M/R Rod End
- Component: Rod End
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR ROD END HAS A WORN BEARING. REPLACED WITH SERVICEABLE PART.
